# SDR DALA2025121209109

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 94,306 hours, 24,573 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

ENROUTE FA'S NOTIFIED OF BURNING SMELL NEAR DOOR 2L. INDENTIFIED FUME COMING FROM CEILING NEAR LIGHTS. NO SMOKE. INSTRUCTED FAS TO TURN OFF CABIN LIGHTS SMELL DISAPIATED. QRH 8.4 COMPLIED WITH.   PERFORMED OPS TEST OF CEILING LTS, FOUND BURNING SMELL FROM OVERHEAD BINS LIGHT STRIP ROWS 21/22 ABC. R/R LIGHT STRIP M91035 , CHKS GOOD IAW B757 AMM 33-21. OK FOR SVC. REF LOG 1347261 FOR NO GO ODI LOG COMPLETION. (7692924)
